# SDR ASAA2013091996013

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,612 hours, 6,120 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON THE TAXI OUT.   ACFT GROUNDED.  FOLLOWED QRH, OPS NORMAL.
